# SDR TRBA2009118

- Difficulty date: December 5, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 52,062 hours, 27,397 cycles
- Engine: Pwa PW127
- Engine time: 20,870 hours, 19,825 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF AND ABOUT 600 FT WE START TO LOOSE PWR ON ENG NR1.  DURING THE RETURN TO THE AIRPORT, LOST THE DC GEN NR 1 AND ACW GEN NR 1. THEN ON FINAL APPROACH WE LOST ALL OIL PRESSURE WITH A MASTER WARNING, REPETITIVE CHIME, ANALOG INDICATION AT "0" AND THE RED LOCAL LIGHT "ON". AFTER LANDING WE SHUTDOWN THE ENG AS A PRECAUTION IAW AOM VOL 1.  DURING POST FLIGHT FOUND THE WING AND THE FUSELAGE COVERED WITH OIL AND FUEL DUE TO A LEAK.  REPLACED FUEL NOZZLE KIT AND FUEL FLOW DIVIDER IAW /C EX ATR NR 73-RAI-001 & FCD NR E2-73-003R1. CLEANED ENGINE NR 1 AND PERFORMED RUN UP IAW W/C EX NR 055007-CS-20000-001. NO FUEL OR OIL LEAKS NOTED.
